# SDR KNK2005F00002

- Difficulty date: August 29, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N112AK
- Make and model: Snias AS350*
- Aircraft serial: 3254
- Aircraft time: 8,300 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,459 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 0292208230
- Part serial: 1591B
- Condition: Coked
- Location: Fuel Manifold
- Part time: 4,459 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL MANIFOLD INJECTOR COKED UP, UNABLE TO TURN ENGINE.  REPLACED FUEL MANIFOLD INJECTOR.  (K)
